UPM Institutional Repository

Browse by Journal Title

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: N
Number of items: 6.

N

Newmarch, J.D. (1983) On the 3j symmetries. Journal of Mathematical Physics, 24 (4). pp. 757-764. ISSN 0022-2488; eISSN: 0022-2488

Newmarch, J.O. (1983) Some character theory for groups of linear and antilinear operators. Journal of Mathematical Physics, 24 (4). pp. 742-756. ISSN 0022-2488; eISSN: 0022-2488

Newmarch, J.D. (1983) On the symmetries of the 6j symbol. Journal of Mathematical Physics, 24 (3). pp. 451-456. ISSN 0022-2488; eISSN: 0022-2488

Newmarch, J.D. and Golding, R.M. (1983) The Racah algebra for groups with time reversal symmetry. III. Journal of Mathematical Physics, 24 (3). pp. 441-450. ISSN 0022-2488; eISSN: 0022-2488

Newmarch, J.D. and Golding, R.M. (1982) The character table for the corepresentations of magnetic groups. Journal of Mathematical Physics, 23 (5). pp. 695-704. ISSN 0022-2488; eISSN: 0022-2488

Newmarch, J. D. and Golding, R. M. (1981) The Racah algebra for groups with time reversal symmetry. Journal of Mathematical Physics, 22 (2). pp. 233-244. ISSN 0022-2488; eISSN: 0022-2488

This list was generated on Sat Apr 5 10:42:54 2025 +08.